# SDR SWAA2025071690900

- Difficulty date: July 12, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N8817L
- Make and model: Boeing 737-8
- Aircraft serial: 42537
- Aircraft time: 13,528 hours, 7,487 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS RH FWD OVERWING SIDEWALL EXIT LIGHT FLICKERING.  OK TO CONTINUE PER MEL 33-21-01A SP # 1B.   OPS CHECK GOOD PER AMM 33-51-00.
